# SDR 01FDEA00700

- Difficulty date: August 13, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR CHORD OF 1130 FLOORBEAM LWR FLANGE AROUND FASTENER HOLES LT SIDE TO RT SIDE. REMOVED AND REPLACED LOWER CHORD PER EA 7-5310-59239.
